Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Fatigue same day as injections?


12-08-2010, 05:23 PM   #1
Madbullogna
New Member
 
Join Date: Dec 2010
Fatigue same day as injections?

I just had my initial four injections the other day. After getting over the pyschological aspect of stabbing myself in my stomach, not once, not twice, but four times, I had no problems. (I always had a home healthcare nurse inject my cimzia, so I never had to do those). All in all, just the same as lovenox injections for blood thinners, not too bad.

But..... I noticed about 2 hours afterwards that I was very tired, and felt a little run down. I layed down and ended up taking a "catnap" for about 90 mins, and felt much better after I got up.

Is this usual for Humira, or perhaps it was just my nerves?.....
__________________
Small Bowel Crohn's & Liver Disease
Current Treatment Plan-
Humira ; 6-MP 25mg, daily ; Entocort 6mg, daily ; Dicyclomine 10mg, every 6 hours
'Max Meds' Flare Treatment Plan -
Same as the above, but add in... Xifaxan 550mg, 2 times/day ; Flagyl 250mg, 3 times/day ; Entocort EC 9mg, daily
Previous Meds
Cimzia - Ineffective ; Remicade - Severe allergic reactions after 9 months ; Imuran/Aza - Liver damaged ; Prednisone - finally removed after 18months & 50 added lbs ; ASAs - Ineffective
12-08-2010, 05:36 PM   #2
beth
Senior Member
 
Join Date: Mar 2009
Location: United Kingdom

My Support Groups:
Yup. I always do my injections just before bed, that way I sleep extra well Probably a combination of both, the antic...ipation and side effect.
12-08-2010, 05:42 PM   #3
Madbullogna
New Member
 
Join Date: Dec 2010
Yup. I always do my injections just before bed, that way I sleep extra well Probably a combination of both, the antic...ipation and side effect.
Cool beans, thanks
12-08-2010, 06:54 PM   #4
Nica
Senior Member
 
Nica's Avatar
 
Join Date: Nov 2010
I get tired after my shots, usually the next day for me though. It has gotten better the longer I have been on it, but I still plan for a "down" day the day after injections. I get nausea from them as well so have to take phenegren, that might be causing some of the fatigue.
__________________
Cheers!
Nica
Med list!
Humira, Percoset, Phenegren, Ambien,Zoloft (trying cymbalta after the new year)
Old Med List!
Pred, Asacol, Remicade, Methotrexate,immuran, Pentasa,Entocort, lomotil, more antibiotics than I can count, gut muscle relaxers, tramadol!
Would love to have Crohnies meet me on
Facebook! please put CF or Crohnie so I know who you are in requests! http://www.facebook.com/profile.php?id=686580310
12-15-2010, 04:23 PM   #5
Boltmannz
 
Boltmannz's Avatar
 
Join Date: Sep 2010

My Support Groups:
Yes I have noticed weakness after my humira shots. I thought it was just me. I have a 20min sleep most days any how.
12-25-2010, 01:49 PM   #6
MikeinBklyn
Forum Monitor
 
MikeinBklyn's Avatar
 
Join Date: Mar 2010
Location: Brooklyn, New York

My Support Groups:
Next day or two for me.
__________________
Living the Dream one Day at a Time
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Fatigue same day as injections?
Thread Tools


All times are GMT -5. The time now is 07:45 PM.
Copyright 2006-2017 Crohnsforum.com